Bulletin of the American Mathematical Society

Summable infinite determinants

William L. Hart

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 28, Number 4 (1922), 171-178.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425970

Mathematical Reviews number (MathSciNet)
MR1560536

Zentralblatt MATH identifier
48.1251.02

Citation

Hart, William L. Summable infinite determinants. Bull. Amer. Math. Soc. 28 (1922), no. 4, 171--178. https://projecteuclid.org/euclid.bams/1183425970


Export citation

See also

  • Cited work: W. A. Hurwitz. Report on topics in the theory of divergent series. Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922), 17--36.